Thread: what the hell is that on my ass
08-03-2004, 03:08 PM #1
what the hell is that on my ass
hey bros i did a shot of my test E/EQ cocktail in my left glute last wednesday (2.5 cc's total) and everything went normal been doing this twice a week for 9 weeks now...
anyway usually theres a bit of soreness for the next day or 2, very minor like its not even there, then by 3 days it would be gone. Well this time the sore feeling is still there today and its monday already, and theres this hard semi-swollen knot on my glute, hard in the center like a mosquito bite....when i press on it my skin turns milky white in that area...
whats really weird is that the "knot" is on the far right of my glute, way over from where the injection was...i injected about an inch or 2 more to the left-
is this an abscess? never had one before so i dunno...can an abscess "move" from where the injection was?i know its not infected cause it would burn and be very red and painfull, no? and i have no fever...
i did do alot of high impact running this weekend playing basketball and handball and that def didnt help it heal...
Last edited by MyBodyIsMyTemple; 08-03-2004 at 03:18 PM.
08-03-2004, 03:18 PM #2
Get some antibiotics and take them a few days, if it doesn''t go away go to the doc. Tell him you injected b-12.
Originally Posted by MyBodyIsMyTemple
08-03-2004, 03:23 PM #3
Go to the doctor. Hes not going to tell on you.
08-03-2004, 03:25 PM #4
Don't say anything unless your ass looks like a dart board he will think it was a spider bite or something and prescribe antibiotics.
08-03-2004, 06:00 PM #5Originally Posted by 1victor
can someone describe what an abscess and/or an infection would look and feel like?
its so far over near the crack of my ass too, i shot so far to the left of that maybe its just a coincidence that something bit me on my ass....?
08-03-2004, 07:05 PM #6New Member
- Join Date
- Jul 2004
Although I haven´t had an abscess personaly, from what I have heard from others they are supposed to hurt to the point where there is no doubt that it is an abscess.
08-03-2004, 07:12 PM #7Originally Posted by MyBodyIsMyTemple
08-03-2004, 07:47 PM #8
yeah i doubt its an infection it doesnt hurt much and the more i look at it, its so far away from where I injected. Its on the whole opposite side of my glute, i injected in the upper/outer quadrant, and the knot i have is on the upper/inner quadrant...
this is very weird
08-03-2004, 07:51 PM #9
if you are that worried about it go to the doc......if not wait it out a few days....unless it gets worse
08-03-2004, 08:02 PM #10New Member
- Join Date
- Jun 2004
I have had several of the same lumps after test prop/eq injections. They go away. I put a hot pad on them or soak in the tub. It should be gone in 5 or 6 days.
Only once did I get a very nasty lump with associated pain and heat. You could have cooked an egg on my ass. One night I ran a slight fever and then it went away. The fever and the lump.
I seem to have a problem with glute shots. I have a difficult time giving myself shots in this area. I almost always seem to get a nice knot in my glute after the injection.
08-03-2004, 08:40 PM #11Originally Posted by damiongage
but its interfering with my consciensce where i dont wanna do my next injection (which is due tomorrow) anywhere on my body unless this thing is gone
since its been 2 days and it didnt get worse (although not better either) and theres no real pain (just discomfort getting up and down, like theres a pinball in my ass) i will wait it out a few more days and try a hot compress
08-03-2004, 08:46 PM #12Originally Posted by Vicant
that nasty lump you had sounds like an infection, luckily you got away with that one going away on its own-
the only thiing really bugging me out is that the knot is a few inches from where the injection was, i wish i knew why or how it could be so far away like that if its from the injection...its as if the AS started flowing from the injection site and got stuck in transit!!
...anyway hopefully in a few days i will be following up this post with good news..
08-03-2004, 10:16 PM #13
I think that it is very likely that wherever you inject it the "stuff" could end up several inches away.... I almost alwasy feel pain lower in my quad then where I injected it... just kinda depends on where your body allows it to go... I mean... the stuff doesn't JUST stretch the muscle does it? It also has to kinda penetrate and saturate into the surrounding muslce.... RUB the sh*t out of it.... that is what helps me get rid of stuff like that.... good luck.
08-04-2004, 04:14 AM #14
08-04-2004, 04:37 AM #15
umm....i think it might be a build up of scar tissue..... thats all i can really think of right now....
08-04-2004, 07:20 AM #16Originally Posted by J*U*icEd
this knot is right at the top of my ass near where the left and right glute are seperated...almost as high as my lower back, near my upper ass crack...i do no injections that high up or that close to my ass or back, WTF!
08-04-2004, 08:07 AM #17
It couldn't have anything to do with that sheep and the strap on dildo that you sometimes use could it? LOL J/K! What ever it is it sounds odd. I stick to my original post on this thread.
08-04-2004, 08:19 AM #18
i had somethign very similiar my first cycle... it lasted for seriously about 8 days. Mine hurt really bad until i finally biut the bullet and masaged the **** out of it, it even seemed like heat made it worse! but over time it went away. i would avoid that area until it clears up though... even after i did that it seemed like with every shot there it was a little sorer then it had been before this problem. Just keep rubbing it and use some heat and i think it will clear up.\
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)